Skip to Main content Skip to Navigation
Journal articles

Homogenization of divergence-form operators with lower order terms in random media

Abstract : The probabilistic machinery (Central Limit Theorem, Feynman-Kac formula and Girsanov Theorem) is used to study the homogenization property for PDE with second-order partial differential operator in divergence-form whose coefficients are stationary, ergodic random fields. Furthermore, we use the theory of Dirichlet forms, so that the only conditions required on the coefficients are non degeneracy and boundedness.
Document type :
Journal articles
Complete list of metadata

Cited literature [40 references]  Display  Hide  Download

https://hal.inria.fr/inria-00001220
Contributor : Antoine Lejay <>
Submitted on : Sunday, April 9, 2006 - 7:56:42 PM
Last modification on : Tuesday, October 9, 2018 - 1:30:02 PM
Long-term archiving on: : Saturday, April 3, 2010 - 9:45:11 PM

Identifiers

Collections

Citation

Antoine Lejay. Homogenization of divergence-form operators with lower order terms in random media. Probability Theory and Related Fields, Springer Verlag, 2001, 120 (2), pp.255-276. ⟨10.1007/s004400100135⟩. ⟨inria-00001220⟩

Share

Metrics

Record views

425

Files downloads

446